# SDR CALA2016082695691

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 71,335 hours, 27,117 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   REPLACED L1 SLIDE.
